# SDR MWEA97358

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Condition: Damaged
- Location: Aft Vent  Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, HEAVY CHAFE MARK ON AFT VENT DOOR JAMB LT LWR LOCK PIN.  MAINT REPAIRED IAW SRM 53-05 FIG 69 SHTS 1 AND 2.
